# SDR DXTA200905213662

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 2,974 hours, 2,337 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FT, THE CO-PILOTS SIDE PFD DISPLAYED AN ATTITUDE AND HEADING FAIL.  SWAPPED AHRS REFERENCE UNITS FOR TROUBLESHOOTING.  NO FAIL. SWAPPED BACK TO ORIGINAL POSITIONS. CHANGED CO-PILOT AHRS REFERENCE UNIT LCR-93 WITH INSPECTED UNIT. POWERED UP FOR 30 MINUTES WITH NO FAULT   ALL WORK PERFORMED REF MM 34-21-01
